MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-3.5-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); Muscle Weakness/Atrophy (1967); Neuropathy (1983)
Date of Event 07/22/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The rns neurostimulator and leads remain implanted and programmed for use.
 
Event or Problem Description
The patient self-reported that he was diagnosed with an intracranial hemorrhage.Neuropace has reached out to the emergency room physician multiple times with no response.Neuropace has reached out to the patient's treating epileptologist and is awaiting response from the treating epileptologist regarding further details.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Original report - the patient self-reported that he was diagnosed with an intracranial hemorrhage.Neuropace has reached out to the emergency room physician multiple times with no response.Neuropace has reached out to the patient's treating epileptologist and is awaiting response from the treating epileptologist regarding further details.New information - additional details provided by the epileptologist - reported unwitnessed seizure (b)(6) 2023 that was "more intense than usual" sentara emergency department evaluated the patient on (b)(6) 2023.The patient reported progressive weakness of right leg and foot, milder but progressive weakness of right arm.The patient underwent extended hospitalization.This was diagnosed as an intraparenchymal hemorrhage.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key17567342
Report Number3004426659-2023-00038
Device Sequence Number20499462
Product Code PFN
UDI-Device Identifier00855547005038
UDI-Public010085554700503817210213
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model NumberDL-330-3.5-K
Device Catalogue Number1007604
Device Lot Number19984-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/22/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date08/17/2023
Supplement Report FDA Received Date08/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age33 YR
Patient SexMale